Alert archive / Wyoming / Tornado Warnings in 2023

Tornado Warning 9, NWS Riverton, WY

June 23, 2023Johnson County, Wyoming

NWS Riverton, WY issued this tornado warning at Jun 23, 2023, 2:18 PM MDT for Johnson County, Wyoming. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2023, 2:18 PM MDT (20:18 UTC)
Expired
Jun 23, 2023, 2:45 PM MDT
In force
27 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 149 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 2:33 PM MDTHAIL 17 Wsw Kaycee, WYDelayed report. Rancher reported quarter sized hail and swirling clouds. No tornado or touchdown best they knew.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2023-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2023-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

527 
WFUS55 KRIW 232018
TORRIW
WYC019-232045-
/O.NEW.KRIW.TO.W.0009.230623T2018Z-230623T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Riverton WY
218 PM MDT Fri Jun 23 2023

The National Weather Service in Riverton has issued a

* Tornado Warning for...
  South central Johnson County in north central Wyoming...

* Until 245 PM MDT.
    
* At 218 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Hole In The Wall, which is also 10 miles southwest
  of Kaycee, moving east at 20 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  south central Johnson County, including the following locations...
  Barnum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4355 10691 4369 10691 4378 10666 4353 10663
TIME...MOT...LOC 2018Z 261DEG 16KT 4364 10682 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Dziewaltowski
2 follow-up statements
481 
WWUS55 KRIW 232030
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
230 PM MDT Fri Jun 23 2023

WYC019-232045-
/O.CON.KRIW.TO.W.0009.000000T0000Z-230623T2045Z/
Johnson-
230 PM MDT Fri Jun 23 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTH
CENTRAL JOHNSON COUNTY...
    
At 229 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Kaycee, moving northeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Johnson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4357 10674 4370 10689 4378 10666 4361 10664
TIME...MOT...LOC 2029Z 229DEG 23KT 4369 10675 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

McDonald
970 
WWUS55 KRIW 232046
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
246 PM MDT Fri Jun 23 2023

WYC019-232055-
/O.EXP.KRIW.TO.W.0009.000000T0000Z-230623T2045Z/
Johnson-
246 PM MDT Fri Jun 23 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL JOHNSON COUNTY HAS
EXPIRED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However 
small hail, gusty winds, and heavy rain are still possible with this 
thunderstorm.

A Tornado Watch remains in effect until 900 PM MDT for north central
Wyoming.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Riverton.

Remember, a Severe Thunderstorm Warning still remains in effect for
southern Johnson County until at least 330 PM.

LAT...LON 4357 10674 4370 10689 4378 10666 4361 10664
TIME...MOT...LOC 2045Z 261DEG 16KT 4370 10666 

$$

McDonald

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 11:37 AM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 23, 11:37 AM MDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1137 AM MDT Fri Jun 23 2023

.DISCUSSION...(This afternoon through Thursday)
Issued at 1135 AM MDT Fri Jun 23 2023

Summary:
Active convective weather is expected today, with strong
thunderstorms and a threat for damaging winds, large hail, and
perhaps an isolated tornado over the Powder River Basin (Johnson and
Natrona County). Other primary concerns include gusty winds for
southwest and south central Wyoming, as well as a flash flooding
risk with brief but very heavy thunderstorm rainfall. Given today's
active weather, most of the discussion will forecast on the next 18
hours or so.

Details:
A well-defined shortwave will move through southwesterly flow
aloft today, leading to divergence aloft, and an overall
supportive environment for vertical motion. The jet streak
associated with this wave is also oriented such to put central and
north central Wyoming under an area of mesoscale/synoptic lift.

Thunderstorms have already developed and are moving north-
northeast as of late morning, and these will increase in strength
as the afternoon progresses. High-resolution model averages show
large pools of 1000 J/kg of CAPE, along with some pockets of up to
1500 J/kg in central Wyoming, over Johnson and Natrona County and
areas further east. This ranks as one of the highest instability
days so far this year for central Wyoming. Shear will be abundant
as well, with 30 to 50 kt of deep layer shear in the 0-6 km layer
for central and north central Wyoming. This should force storms to
rotate, extending the lifespan of updrafts and support some
supercells. These ingredients line up well with Storm Prediction
Center forecasts for a widespread Marginal chance for severe
thunderstorms, along with a Johnson County-focused Enhanced threat
for large hail and damaging winds. Strong to damaging outflow
winds are likely to be the most widespread issue, but large hail
and an isolated tornado can't be ruled out, especially over
northern Natrona and Johnson County.

Very heavy rainfall is also a concern with storms this afternoon
and evening, especially in the Bighorn Basin and Powder River
Basin, where rainfall rates of 1 to 2 inches per hour could become
common as a line of thunderstorms moves through. PW values are
above normal, with the morning Riverton sounding showing 134
percent of normal moisture available, and models show areas of
over 0.75 inches of PW in the Bighorn, Wind River, and Powder
River Basin. Local communities where there are a lot of
impermeable surfaces will be the focus for flash flooding threats,
but ponding of water and minor flooding issues are possible even
outside of population centers. There is a Marginal to Slight risk
for Excessive Rainfall per the Weather Prediction Center.

Timing-wise, the stronger storms are likely to move through the
Wind River Basin between now (1130 AM) and 6 PM MDT, the Bighorn
Basin between 1 and 7 PM, and the Powder River Basin between 2
and 8 PM.

Thunderstorms decrease notably after sunset this evening. Rain will
continue across northern Wyoming. Expect river and stream flows to
increase in the coming couple days across northern Wyoming
especially, given recent rain and high-elevation snowmelt making its
way through the river system.

Winds will remain breezy on Saturday, with gusts 30 to 40 mph
possible in the typical wind corridor from Sweetwater to Natrona
County. The flow turns more zonal on Saturday, with a notably
decreased thunderstorm threat. On Sunday, southwest flow returns,
with scattered showers and thunderstorms again possible. This
southwest flow patterns continues through the middle of next week.
Models diverge for the second half of the week, and differ on how
quickly they move another shortwave trough through the region. Have
stuck with consensus model guidance for this portion of the extended
forecast.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday)
Issued at 1102 AM MDT Fri Jun 23 2023

Showers and thunderstorms continue to develop and spread across the
area this afternoon. Most terminals begin the period with VCTS with
the remainder seeing VCTS by 21Z. Showers and thunderstorms continue
into the evening with stronger storms expected east of the Divide.
Winds may become gusty at times this afternoon with gusts between 25
to 35 knots. Depending on the location of stronger storms gusts,
over 50 knots can not be ruled out. Some storms may create periods
of MVFR/IFR due to heavy rain. Frequent lightning along with small
hail is also a threat with any storm. Thunderstorms begin to
dissipate during the evening with light to moderate rain showers
lingering over northern Wyoming terminals overnight.

By Friday morning VFR conditions are expected to prevail through the
end of the period. A few terminals may see some lingering MVFR
ceilings but ceilings will improve by the late morning. Winds begin
to increase during the morning with gusts between 20 to 30 knots
possible at some terminals come the end of the period.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on smoke, icing, and turbulence forecasts.

&&

.FIRE WEATHER...
Issued at 218 AM MDT Fri Jun 23 2023

Low pressure will move across Wyoming and bring showers and
thunderstorms, most numerous in the afternoon and evening and across
northern Wyoming. Some storms could become strong to severe with
large hail, strong winds and possibly a tornado. Heavy rain is also
possible with any storm with a wetting possible. In southern
Wyoming, strong wind will develop this afternoon with wind gusts
past 40 mph at times. Relative humidity will fall below 15 percent
across portions of Sweetwater County, otherwise it will remain above
critical levels. Mixing and smoke dispersal will range from fair to
good across the north to excellent across southern Wyoming.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...VandenBoogart
AVIATION...Dziewaltowski
FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 23, 2:28 AM MDT, 11 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
228 AM MDT Fri Jun 23 2023

WYZ001>020-022>030-241300-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
228 AM MDT Fri Jun 23 2023

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and tonight.

Showers and thunderstorms developing later this morning and
continuing into tonight. Some storms may become severe with large
hail, damaging wind and even an isolated tornado. The best chance
of severe thunderstorms will be in Big Horn, Washakie, Natrona and
especially Johnson County. All areas East of the Divide will have
a chance of stronger storms though.

Strong wind developing this afternoon across Sweetwater County.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday through Thursday...Daily chances of mainly afternoon and
evening thunderstorms, especially in northern Wyoming.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jun 23, 12:39 PM MDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Riverton WY
1239 PM MDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     Hail             4 W Riverton            43.03N 108.46W
06/23/2023  M1.00 inch       Fremont            WY   NWS Employee

1202 PM     Hail             6 WNW Riverton          43.07N 108.48W
06/23/2023  M1.00 inch       Fremont            WY   NWS Employee

1205 PM     Hail             2 W Riverton            43.03N 108.42W
06/23/2023  M1.25 inch       Fremont            WY   NWS Employee

1205 PM     Hail             1 NE Riverton           43.03N 108.37W
06/23/2023  M2.00 inch       Fremont            WY   CO-OP Observer

1205 PM     Hail             1 W Riverton            43.03N 108.39W
06/23/2023  M1.75 inch       Fremont            WY   NWS Employee

1205 PM     Hail             1 NNE Riverton          43.04N 108.37W
06/23/2023  M1.75 inch       Fremont            WY   Public

1205 PM     Hail             1 WSW Riverton          43.02N 108.39W
06/23/2023  M1.25 inch       Fremont            WY   NWS Employee

&&
Special weather statement, Jun 23, 12:44 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Riverton WY
1244 PM MDT Fri Jun 23 2023

WYZ027-028-231915-
South Lincoln County-Rock Springs and Green River-
1244 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of southeastern Lincoln
and west central Sweetwater Counties through 115 PM MDT...

At 1244 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Opal, which is also 17 miles west of Granger, moving
northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Opal around 100 PM MDT.

This includes Interstate 80 between mile markers 57 and 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4197 11042 4186 10989 4184 10987 4184 10980
      4143 11004 4143 11005 4158 11005 4158 11051
TIME...MOT...LOC 1844Z 203DEG 27KT 4162 11029

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

McDonald
Special weather statement, Jun 23, 1:15 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Riverton WY
115 PM MDT Fri Jun 23 2023

WYZ026>028-231945-
Upper Green River Basin-South Lincoln County-Rock Springs and Green
River-
115 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of southeastern Lincoln
and west central Sweetwater Counties through 145 PM MDT...

At 114 PM MDT, Doppler radar was tracking a strong thunderstorm near
Granger, moving east at 40 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern
Lincoln and west central Sweetwater Counties.

This includes Interstate 80 between mile markers 62 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4158 11005 4158 11009 4178 11019 4192 10958
      4153 10941 4151 11005
TIME...MOT...LOC 1914Z 258DEG 33KT 4165 10992

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

McDonald
Local storm report, Jun 23, 1:49 PM MDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Riverton WY
149 PM MDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     Hail             2 N Lysite              43.28N 107.71W
06/23/2023  E2.00 inch       Fremont            WY   Public

&&
Local storm report, Jun 23, 2:14 PM MDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Riverton WY
214 PM MDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Tornado          9 NE Granger            41.68N 109.86W
06/23/2023                   Sweetwater         WY   Public

&&
Special weather statement, Jun 23, 2:16 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Riverton WY
216 PM MDT Fri Jun 23 2023

WYZ019-026-028-030-232045-
East Sweetwater County-Upper Green River Basin-Green Mountains and
Rattlesnake Range-Rock Springs and Green River-
216 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of northwestern
Sweetwater County through 245 PM MDT...

At 215 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Boars Tusk, which is also 17 miles south of
Farson, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Boars Tusk and Killpecker Dune Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4175 10945 4193 10957 4213 10911 4184 10890
TIME...MOT...LOC 2015Z 242DEG 27KT 4186 10940

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

McDonald

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:11 PM MDTSpecial Weather StatementRIWSweetwater34 min
Jun 22, 6:43 PM MDTSpecial Weather StatementRIWSweetwater47 min
Jun 23, 10:50 AM MDTSpecial Weather StatementRIWFremont25 min
Jun 23, 11:19 AM MDTSevere Thunderstorm WarningRIWFremont41 min
Jun 23, 11:53 AM MDTSpecial Weather StatementRIWFremont37 min
Jun 23, 12:02 PM MDTSevere Thunderstorm Warning Considerable damage threatRIWFremont43 min
Jun 23, 12:06 PM MDTSpecial Weather StatementRIWFremont24 min
Jun 23, 12:19 PM MDTSpecial Weather StatementRIWUinta26 min
Jun 23, 12:20 PM MDTSevere Thunderstorm Warning Considerable damage threatRIWFremont40 min
Jun 23, 12:39 PM MDTSevere Thunderstorm Warning Considerable damage threatRIWFremont51 min
Jun 23, 12:43 PM MDTSevere Thunderstorm WarningRIWFremont47 min
Jun 23, 12:44 PM MDTSpecial Weather StatementRIW31 min
Jun 23, 1:12 PM MDTAreal Flood AdvisoryRIWFremont3 hr
Jun 23, 1:12 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona35 min
Jun 23, 1:15 PM MDTSpecial Weather StatementRIW30 min
Jun 23, 1:26 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs, Natrona, Washakie49 min
Jun 23, 1:29 PM MDTSevere Thunderstorm WarningRIWWashakie46 min
Jun 23, 1:35 PM MDTTornado WarningRIWNatrona11 min
Jun 23, 1:38 PM MDTSevere Thunderstorm WarningRIWSweetwater37 min
Jun 23, 1:39 PM MDTTornado WarningRIWNatrona5 min
Jun 23, 1:47 PM MDTTornado WarningRIWNatrona28 min
Jun 23, 1:53 PM MDTTornado WarningRIWNatrona37 min
Jun 23, 2:00 PM MDTTornado WarningRIWNatrona, Washakie15 min
Jun 23, 2:11 PM MDTSevere Thunderstorm WarningRIWJohnson49 min
Jun 23, 2:11 PM MDTTornado WarningRIWWashakie23 min
Jun 23, 2:16 PM MDTSpecial Weather StatementRIWSweetwater29 min
Jun 23, 2:24 PM MDTSevere Thunderstorm WarningRIWSweetwater21 min
Jun 23, 2:24 PM MDTSevere Thunderstorm WarningRIWNatrona51 min
Jun 23, 2:28 PM MDTSpecial Weather StatementRIWSublette32 min
Jun 23, 2:28 PM MDTSevere Thunderstorm WarningRIWJohnson, Washakie15 min
Jun 23, 2:31 PM MDTTornado WarningRIWNatrona29 min
Jun 23, 2:41 PM MDTSevere Thunderstorm WarningRIWJohnson49 min
Jun 23, 2:53 PM MDTTornado WarningRIWNatrona37 min
Jun 23, 3:18 PM MDTTornado WarningRIWNatrona27 min
Jun 23, 3:30 PM MDTSpecial Weather StatementRIWJohnson30 min
Jun 23, 3:32 PM MDTSevere Thunderstorm WarningRIWFremont28 min
Jun 23, 3:39 PM MDTTornado Warning Tornado observedRIWNatrona16 min
Jun 23, 3:50 PM MDTSpecial Weather StatementRIWFremont25 min

Nearby

Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.